Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Pregnant, lower back, abdominal pain, twinges in vagina, light discharge. History of miscarriages. Normal pregnancy symptoms?

hi i am 8 weeks pregnant but expirenced a miscarige 2 months ago so i might be being slightly parinoid i have pains in my lower back and abdomin stronger on my right side and have light twinges in my vagina with light coloured discharge and tingle sensations at the bottom of my feet with often leg and hip pain is this normal ?
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  201
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Hello mam, thanks for trusting health care magic.
It is usual to get such symptoms in pregnancy so nothing much to worry.
but keep taking ample amount of water and all medicines on schedule.
visit your gynecologist on time every month as called.
In case you have further questions you can consult me on health care magic forum and i will be happy to help
My URL is
Take care and wish you all the best.
Dr Manisha Jain.
Answered: Tue, 17 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor